It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been on Amnesteem (generic for Accutane) for 2 weeks. For the first 3-4 days I have had muscle and joint aches that went away and fatigue for almost a week that went away too. On my 7 or 8th day on tane I started getting mild nausea a few hours after I eat and the nausea would last a few hours, I cut dairy products out and that did the trick but after that I started experiencing the food that I eat would go up from my stomach a bit and I also been having this feeling that I have something stuck in the throat, and I swallow repetitive and clear my throat a lot. Does this sound like my esophagus is irritated or inflammed. I take tane with food and 1 or 2 glasses with the pill. I have been taking 1 pill of 40mg per day and I haven't taken any previous meds before that and I don't take anything besides accutane now.





All times are GMT -7. The time now is 09:19 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!